A finite-dimensional uncertainty modeling for parabolic distributed parameter systems

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A finite-dimensional uncertainty modeling scheme for parabolic type of distributed parameter systems with frequency dependent error bound is presented where the eigenparameters are only partially known. A nominal model and also uncertainty weight characterizing the least additive error bound are explicitly shown.

Original languageEnglish
Title of host publicationSICE Annual Conference, SICE 2007
Pages879-883
Number of pages5
DOIs
Publication statusPublished - Dec 1 2007
EventSICE(Society of Instrument and Control Engineers)Annual Conference, SICE 2007 - Takamatsu, Japan
Duration: Sep 17 2007Sep 20 2007

Publication series

NameProceedings of the SICE Annual Conference

Other

OtherSICE(Society of Instrument and Control Engineers)Annual Conference, SICE 2007
Country/TerritoryJapan
CityTakamatsu
Period9/17/079/20/07

Keywords

  • Additive unstructured uncertainty
  • Error bounds
  • Prabolic distributed parameter systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'A finite-dimensional uncertainty modeling for parabolic distributed parameter systems'. Together they form a unique fingerprint.

Cite this